MathSciNet Relay Station
MathSciNet bibliographic data
MR1887672 55U35 (18G55 55N91 55P42 55P62)
Shipley, Brooke An algebraic model for rational $S^1$-equivariant stable homotopy theory. Q. J. Math. 53 (2002), no. 1, 87–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement